# SDR ABXA9700967

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59104142
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT ELEVATOR GEARED TAB INBOARD LOWER SURFACE DELAMINATED.  *S/D*  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
